# SDR SWIA200922206

- Difficulty date: June 15, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 39,006 hours, 33,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM SUPPORT CLIPS CRACKED.  (C CHECK)  REPLACED PER SRM.
